Carregant...
Carregant...

Vés al contingut (premeu Retorn)

A KAM theorem without action-angle variables for elliptic lower dimensional tori

Autor
Luque, A.; Villanueva, J.
Tipus d'activitat
Article en revista
Revista
Nonlinearity
Data de publicació
2011-02
Volum
24
Número
4
Pàgina inicial
1033
Pàgina final
1080
DOI
https://doi.org/10.1088/0951-7715/24/4/003 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12027 Obrir en finestra nova
URL
http://iopscience.iop.org/0951-7715/24/4/003/pdf/0951-7715_24_4_003.pdf Obrir en finestra nova
Resum
We study elliptic lower dimensional invariant tori of Hamiltonian systems via parametrizations. The method is based on solving iteratively the functional equations that stand for invariance and reducibility. In contrast with classical methods, we do not assume that the system is close to an integrable one nor that it is written in action-angle variables. We only require an approximation of an invariant torus with a fixed vector of basic frequencies and a basis along the torus that approximately ...
Citació
Luque, A.; Villanueva, J. A KAM theorem without action-angle variables for elliptic lower dimensional tori. "Nonlinearity", Febrer 2011, vol. 24, núm. 4, p. 1033-1080.
Grup de recerca
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
SD - Sistemes Dinàmics de la UPC

Participants